# SDR CA140203016

- Difficulty date: January 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORT, PILOTS REPORT AFTER ARRIVAL FROM FLIGHT INDICATED THAT THEY HAD A LT AC GEN & LT TRU CAUTION, THE CREW DID AN AC GEN RESET & THE LT AC GEN CAUTION DISAPPEARED, BUT THE LT TRU CAUTION STAYED ON, THIS PROMPTED THEM TO PULL THE LT TRU CB IAW THE ACFT CHECKLIST.  WHILE ENGINEERS INVESTIGATED THE AC GEN CAUTION & THE TRU CAUTION MX PERSONNEL FOUND THAT GALLEY NR 1 & 2 CB & VF CB PANEL, CB ON THE LT AC CONTACTOR BOX HAD POPPED, PERSONNEL ALSO NOTICED THAT THERE WAS SOME BURNING SMELL EMANATING FROM THE CABIN AROUND THE MIDSECTION AREA.  THIS NECESSITATED REMOVAL OF CABIN BAGGAGE COMPARTMENTS & ADJACENT ROOF PANELS WITHIN THIS AREA, FOR FURTHER INVESTIGATION.  FOLLOWING THE REMOVAL OF THE OVERHEAD BIN THEY OBSERVED SUBSTANTIAL DAMAGE TO THE INSULATION & THE BACKSIDE OF THE OVERHEAD BIN, STATION X 469.500.  DAMAGE OF THE INSULATION & THE BIN WAS CAUSED BY FAILURE OF THE 2531-J711, CONNECTOR PN MS3450L24-11S.  THERE WAS EVIDENCE OF ELEC ARCING WITHIN THE CONNECTOR. NO PAXS, CREW REPORTED THAT IT WAS DURING CRUISE WHEN THEY EXPERIENCED AN AC GEN CAUTION & A TRU CAUTION.  THE EVENT IS UNDER INVESTIGATION BY MFG TO DETERMINE ROOT CAUSE.
